Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Positive cones and focal points for a class of $n$th-order differential equations
HTML articles powered by AMS MathViewer

by M. S. Keener and C. C. Travis PDF
Trans. Amer. Math. Soc. 237 (1978), 331-351 Request permission

Abstract:

Necessary and sufficient conditions are obtained for both the existence and absence of focal points for a class of nth order linear differential equations. The techniques utilized the theory of ${\mu _0}$-positive operators with respect to a cone in a Banach space.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 34C10, 34B25
  • Retrieve articles in all journals with MSC: 34C10, 34B25
Additional Information
  • © Copyright 1978 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 237 (1978), 331-351
  • MSC: Primary 34C10; Secondary 34B25
  • DOI: https://doi.org/10.1090/S0002-9947-1978-0479377-X
  • MathSciNet review: 479377